# SDR UALA2011061302913

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 36,744 hours, 15,459 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 418
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD CB AND WHC 2 CB PULLED AND LOCKED OUT.  CONNECTOR DISCONNECTED FROM RT WINDSHIELD AND TOP GLARESHIELD ACCESS PANEL REMOVED FOR ACCESS TO WINDSHIELD CONNECTORS.  TROUBLESHOT WINDOW PER TSM, MEASURED SENSOR RESISTANCE FOUND 1.8 K OHMS.  SENSOR OUT OF RANGE, NEED WINDOW REPLACEMENT.   WINDOW IS INSTALLED.  TEST WHC 2, NO FAULTS NOTED.  TEST RT WIPER NO FAULTS.
